|Warfarin side effects |
I have been taking Warfarin since September. I have been having problems with my face. It started out as numbness on the one side of my face. It has turned into being hot,heavy, numb, and my ears are clogged. A sinus infection has been ruled out. I went to a neurologist and she ordered a mri. My CT scan was clear. I didn't know if this could be from Warfarin since everything started about a month and a half after I started taking it. I have been pretty healthy until getting multiple PEs from a knee injury in September.
|12/13/2015 4:58 PM|
How is amount of Coumadin determined from a blood test?
what do they look for?
|7/2/2015 11:11 PM|
Hi , does Marquette hospital have a inpatient drug rehab program?
|5/18/2015 9:29 PM|
i was told today my inr level was to high 4.0 stop med and retest on mon also go to er if i get sick light headed but i only feel really sleepy and have headach should i go to er or no? also on my period so think that maybe why i am so sleepy whats your opinion??
|8/30/2013 10:11 PM|
|blood clot in leg|
I have a blood clot that goes from my mid calf to mid thiey and I have been on warfarin for a year.what are the chances of coming off warfarin or should I stay on it for live. I am worried about residue that is left over from my clot.
|4/17/2013 9:11 AM|
As a therapist are their any signs or symptoms that may be seen as possible predictors that INR levels may be on the rise or too high high - ie increased confusion or change in mental status, dizziness, fatigue???
|3/15/2013 8:17 PM|
I have a pt. that just had a total knee replacement along with a fx tibia. Her INR was 1.4 and reported to her Dr. As her physical therapist I am concerned with working with her d/t her history of CAD and high cholestrol. What is considered a safe guideline in a home health enviroment? Would you recommed hold till numbers improved?
|3/15/2013 12:19 AM|
I have been taking coumadin since May 2012 after havlng a pulmanary embolism due to a long period in wheelchair. I just had another hip revision Feb 25,2013 and for the past month I have been headache I have taken 6 to 10 tylenol in a 24 hour period. It does nor help very much, can taking that many tylenol hurt me more than help
|3/12/2013 12:03 PM|
|REstless leg sydrome and cramping and coumadin use|
I take 15 mg warfarin 2 days a week and 12.5 mg the other 5. I am post op mechanical AVR 3 yrs. Only other meds are prilosec, metoprolol 25mg tid, ativan prn for sleep. I am very active. and exercise regularly. Regardless of activity level I am plagued by leg jerking and spasm at night. All new symptoms post op. I have not found any correlation between the two, but I somehow feel they are related. I tried one rls med , Requip and had some pretty negative results. stopped the leg movement but gave me terrible dreams and wakefulness. Anu thoughts thanks
|3/1/2013 12:09 PM|
WHat is soma and what is it used for? What is zanaflex and what is the best pain management medicine for chronic pain and fibromyalgia
|11/26/2012 11:18 AM|
|inr over 9|
while taking coumadin rx should you avoid alcohol, and if alcohol is consumed what may be the risks
|11/16/2012 10:33 AM|
I had a stroke on July 3rd. Here it goes I was given a prescription of kolonpin and walmart decided to filled it with coumadin. I didn't notice it was coumadin because I filled this 28 day pilled box up and set the bottle down, I was already taken plavex 75 and a full strength aspirin and lipitor and multivitamin and fish oil. When I started taken the kolonpin which was actually coumadin I would start have stroke like systems again so I would be rushed to the er over and over runnning up $17000 in bills. Once I realize it was coumadin I was taken and not klonopin I have not and an episode I would like your opinion on this and why the coumadin cause me to have the stroke like symptoms over and over again. Once I stop taken the coumadin all problems went away. Please try to explain this to me. One other thing that the pharmacist should picked up on id that you only take coumadin once a day I was told. He was told it was klonopin because I asked the price of the drug because he filled it and he called me up to desk and told they didn't have 60 kolonpin and that I could come back at a later date to get the rest of them. He decidied to fill it with coumadin. If he had a question about the prescription he should have called the doctor to make sure what the prescription was, which he didn't.
|9/17/2012 10:31 PM|
|blood clot in leg and blood doesn't get any thinner|
I had a blood clot when I was carrying my 3 yr. old son. Now I have another one. I have been through one set of lovanox shots and then coumadin. Now last wk. my blood went from 1.4 to 1.2 . and I had it taken again today and it is thicker again. Now they are going to put me back on shots and increased my coumadin to 20mg. They told me I could die from a stroke or a heart attack and to quit beauty school and to go home and just set with my leg up. I am so scared I don't know what to do. I am wondering if a vascular Dr. would do me more good as I am dealing with my primary dr. Please let me know what you think. TY . Nicole
|9/7/2012 4:40 PM|
i am on 5mg Coumadin and feel fine. I noticed my skin on my arms is often cold and i have some cold sweats. My temperature is always good. Are theses side effects common or shoud i see my doctor? After i walk 5 miles my arms are very cold as is most of my upper body.
|8/16/2012 5:50 PM|